# SDR DL72S960542

- Difficulty date: March 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N546DA
- Make and model: Boeing 727232
- Aircraft serial: 22677
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 4 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HMV/ATL - NR 4 SLAT TOP SKIN - CRACK AT OUTBOARD SIDE OF STALL FENCE MID-AREA SCREW ATTACH POINT.  CORRECTION: REMOVED FENCE.  INSTALLED DOUBLER REPAIR PER MM 57-40-0.
